# SDR CALA0400311

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 40,330 hours, 9,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N516152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 378, RBL 10.  REPAIRED IAW ECRA 5320-01747.
